# SDR VNAA0410002

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 712 hours, 707 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: D97C00614
- Part serial: B31271
- Condition: Failed
- Location: Lt Hyd System
- Part time: 712 hours, 707 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE HYDRAULIC ACTUATOR WOULD NOT CLOSE WHEN YOU PUSH THE LEFT HAND FIRE BUTTON.  MAINTENANCE INSPECTED AND REPLACED THE HYDRAULIC ACTUATOR IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 29-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
